# SDR DALA2024060305737

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 52,613 hours, 37,788 cycles
- System (JASC): 2700 · Flight Control System
- Part: Jackscrew
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- FOUND CORROSION ON LOWER JACKSCREW THREADS APPROX 6"ABOVE LOWER STOP. SUMMARY SEE NRC 006-0001:2740-01114-05 /002 00007: REPLACED JACK SCREW PER AMDS 2740-01114-05. CLOSING REQUIREMENTS RII: INSPECTOR 00260220. (LP #0373180)
